RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2009, том 21, выпуск 3, страницы 79–92 (Mi aa1140)  

Статьи

Extension of matrices with entries in $H^\infty$ on coverings of Riemann surfaces of finite type

A. Brudnyi

Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

Аннотация: The paper continues an earlier work of the author. An extension theorem is proved for matrices with entries in the algebra of bounded holomorphic functions defined on an unbranched covering of a Caratheodory hyperbolic Riemann surface of finite type.

Ключевые слова: corona theorem, bounded holomorphic function, covering, Riemann surface of finite type.

Полный текст: PDF файл (250 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2010, 21:3, 423–432

Реферативные базы данных:

MSC: 30D55, 30H05
Поступила в редакцию: 21.01.2008
Язык публикации: английский

Образец цитирования: A. Brudnyi, “Extension of matrices with entries in $H^\infty$ on coverings of Riemann surfaces of finite type”, Алгебра и анализ, 21:3 (2009), 79–92; St. Petersburg Math. J., 21:3 (2010), 423–432

Цитирование в формате AMSBIB
\RBibitem{Bru09}
\by A.~Brudnyi
\paper Extension of matrices with entries in $H^\infty$ on coverings of Riemann surfaces of finite type
\jour Алгебра и анализ
\yr 2009
\vol 21
\issue 3
\pages 79--92
\mathnet{http://mi.mathnet.ru/aa1140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588763}
\zmath{https://zbmath.org/?q=an:1204.30041}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 3
\pages 423--432
\crossref{https://doi.org/10.1090/S1061-0022-10-01101-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277451000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871277103}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1140
  • http://mi.mathnet.ru/rus/aa/v21/i3/p79

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:169
    Полный текст:59
    Литература:29
    Первая стр.:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020